FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast
Your Price!

COLDREX PE CONGESTION CLEAR 20

$21.50 NZD$19.11 NZD
SKU 2455005
Coldrex PE Congestion Clear is a non-drowsy formula that offers fast, effective and temporary relief from symptoms associated with sinusitis.
People who purchased this also purchased these:

Coldrex PE Congestion Clear 20 Non-Drowsy Caplets

Having sinusitis can cause a lot of discomfort. The symptoms that are associated with it can bring you down and disrupt your normal day-to-day activities. Headache, sinus pain and nasal congestion can all cause you to take a break and rest. But what if you can't and you need to proceed with your day as usual? Coldrex PE Congestion Clear Non-Drowsy Caplets offer fast, effective and temporary relief from all these symptoms to keep you going even if your body says you should stop.

Benefits:

  • Gives relief from symptoms associated with sinusitis: headache, sinus pain and nasal congestion
  • Reduces fever temperature
  • Makes breathing easier

Features:

  • Non-drowsy
  • Product Ingredients:
  • Paracetamol 500mg, Phenylephrine hydrochloride 5mg. Potassium Sorbate as preservative.

Dosage Recommendation:

Age: 12 years and over
Take 2 caplets every 4 - 6 hours as necessary with water. Maximum 8 caplets in 24 hours.

Are there any warnings and precautions?

May cause dizziness.

DO NOT USE COLDREX PE CONGESTION CLEAR:

  • If you are allergic to paracetamol, phenylephrine, or any ingredient in product
  • If using other medicines containing paracetamol, phenylephrine or other medicines for the relief of cough and colds, congestion or blocked nose
  • In children under 12 years of age
  • For more than 48 hours (for children 12 - 17 years) or for more than a few days (for adults), except on medical advice
  • If you are taking or have taken in the past 2 weeks, medicines called monoamine oxidase inhibitors (MAOI'S) usually used to treat depression
  • Within several hours of going to bed as it may cause sleeplessness

CHECK WITH YOUR DOCTOR BEFORE USING IF YOU:

  • have any medical conditions
  • are taking any regular medication
  • are pregnant, trying to become pregnant or breastfeeding


Pharmacy New Zealand 0800 000 980

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109